# SDR UPS01436224

- Difficulty date: June 26, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 61,383 hours, 14,839 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT BS 320 NOSE WHEEL WELL VERTICAL BEAM WEB FOUND CRACK AT NR 3 INSULATION BLANKET STAND - OFF HOLE (COUNT FROM TOP) APPROX .1875 INCH RUNNING UPWARD AS MARKED.  RT BS 320 NOSE WHEEL WELL VERTICAL BEAM WEB REPLACED AS PER SRM 51-10 -01.
